# SDR JIKA2024080502

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N228BH
- Make and model: Beech C-99
- Aircraft serial: U229
- Aircraft time: 22,746 hours, 31,445 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LANDING GEAR WAS SELECTED TO THE DOWN POSITION BUT ONLY 2 GREEN LIGHTS ILLUMINATED. PILOT DETERMINED BULBS FOR ONE GEAR INDICATOR WERE INOP BUT WAS UNABLE TO SWAP. MAINTENANCE REPLACED BULBS AND OPS CHECK GOOD. NO FURTHER REPEATS.
